# SDR GTIA000129

- Difficulty date: March 13, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY RACK LIGHTING DOES NOT HAVE RED LENSES IN AFT OF FUSELAGE.  (STRIP LIGHTING)  (FAA).  INSTALLED RED STRIP IN AFT TRACK LIGHTING IAW DC-9 MM 33-50-0.  OPS CHECKS GOOD.  (X)
